MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for a1 - patient identifier: sid (b)(6).An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed discrepant patient results for multiple assays for 2 patients when processed on the architect analyzer.Results were not reported to medial provider.The following data provided.Sid (b)(6).Calcium, initial result = 4.6 mg/dl, repeat result = 9.1 mg/dl, reference range= 8.5 ¿ 10.5 mg/dl.Co2, initial result = 5 mmol/l, repeat result = 23 mmol/l, reference range= 20 ¿ 31 mmol/l glucose, initial result = 20 mg/dl, repeat result = 101 mg/dl, reference range= 70 ¿ 100 mg/dl.Sodium, initial result = 110 mmol/l, repeat result = 140 mmol/l, reference range= 135 ¿ 145 mmol/l.Sid (b)(6) calcium, initial result = 5.8 mg/dl, repeat result = 9.2 mg/dl, reference range= 8.5 ¿ 10.5 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The instrument was inspected, and the cc cuv dry tip was replaced, the diaphragm, vacuum pump new style (rohs) was rebuilt, and the cuvettes were manually washed to resolve the issue.The cc cuv dry tip and diaphragm, vacuum pump new style (rohs) were determined to be the cause of the issue.The instrument architect c4000 processing module, serial number (b)(6) service history review revealed no additional tickets associated with discrepant/erratic patient results.A service history found no contributing factors on or around the date of the complaint.A review of tracking and trending of the architect c4000 processing module or the parts, did not identify any trends associated with the complaint issue.A review of historical data revealed no trends, systemic issues, or related nonconformances.The architect system operations manual addresses operational precautions and limitations and troubleshooting of the fluidics subsystem.The architect c4000 system service and support manual provides removal and replacement procedures for the diaphragm, vacuum pump new style and cc cuv dry tip.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation, no product deficiency was identified for the architect c4000 processing module, serial number (b)(6), or the diaphragm, vacuum pump new style.
 
Event or Problem Description
The customer observed discrepant patient results for multiple assays for 2 patients when processed on the architect analyzer.Results were not reported to medial provider.The following data provided.Sid (b)(6): calcium, initial result = 4.6 mg/dl, repeat result = 9.1 mg/dl, reference range= 8.5 ¿ 10.5 mg/dl.Co2, initial result = 5 mmol/l, repeat result = 23 mmol/l, reference range= 20 ¿ 31 mmol/l.Glucose, initial result = 20 mg/dl, repeat result = 101 mg/dl, reference range= 70 ¿ 100 mg/dl.Sodium, initial result = 110 mmol/l, repeat result = 140 mmol/l, reference range= 135 ¿ 145 mmol/l.Sid (b)(6): sodium, initial result = 103 mmol/l, repeat result = 132 mmol/l, reference range= 135 ¿ 145 mmol/l.Calcium, initial result = 5.8 mg/dl, repeat result = 9.2 mg/dl, reference range= 8.5 ¿ 10.5 mg/dl.There was no impact to patient management reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24245738
Report Number3016438761-2026-00061
Device Sequence Number20914635
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CALCIUM(11440T), 03L79-32, 27341UN25.; CC CO2(1500T), 03L80-22, 68074UQ03.; CC GLUCOSE(1500T), 03L82-22, 68512UQ06.
Patient SexUnknown